*NURSING > EXAM PROCTORED > NURSING 3165 Exam 1 Nurse III Questions and Correct Answers Latest 2022 (All)

NURSING 3165 Exam 1 Nurse III Questions and Correct Answers Latest 2022

Document Content and Description Below

A patient is hospitalized for initiation of regional antibiotic irrigation for acute osteomyelitis of the right femur. Which intervention will be included in the plan of care? a. Immobilization of t... he right leg b. Avoiding administration of nonsteroidal anti-inflammatory drugs (NSAIDs) c. Frequent weight-bearing exercise d. Support of the right leg in a flexed position The correct answer is: Immobilization of the right leg Immobilization of the affected leg helps decrease pain and reduce the risk for pathologic fractures. Weight-bearing exercise increases the risk for pathologic fractures. NSAIDs are frequently prescribed to treat pain. Flexion of the affected limb is avoided to prevent contractures. Discharge teaching for the patient with esophageal reflux disease includes instructing the patient to: a. Decrease protein intake b. Elevate the foot of the bed with 6-inch blocks c. Eat a high-carbohydrate snack before bed d. Reduce caffeine intake and smoking The correct answer is: Reduce caffeine intake and smoking Once healing has occurred, persons with a hip prosthesis are encouraged to participate in: a. High­impact exercises such as swimming b. Low­impact exercises such as jogging c. High­impact exercises such as bowling d. Low­impact exercises such as walking The correct answer is: Low­impact exercises such as walking A patient with glaucoma who has been using timolol (Timoptic) drops for several days tells the nurse that the eyedrops cause eye burning and visual blurriness for a short time after administration. The best response to the patient's statement is a. "These symptoms are caused by glaucoma and may indicate a need for an increased dosage of the eyedrops." b. "The drops are uncomfortable, but it is very important for you to use them as prescribed to retain your vision." c. "These are normal side effects of the drug, which should become less noticeable with time." d. "If you occlude the puncta after you administer the drops, it will help relieve these side effects." The correct answer is: "The drops are uncomfortable, but it is very important for you to use them as prescribed to retain your vision." Patients should be instructed that eye discomfort and visual blurring are expected side effects of the ophthalmic drops but that the drops must be used to prevent further visual-field loss. The temporary burning and visual blurriness might not lessen with ongoing use, are not relieved by avoiding systemic absorption, and are not symptoms of glaucoma. [Show More]

Last updated: 1 year ago

Preview 1 out of 13 pages

Add to cart

Instant download

document-preview

Buy this document to get the full access instantly

Instant Download Access after purchase

Add to cart

Instant download

Reviews( 0 )

$14.00

Add to cart

Instant download

Can't find what you want? Try our AI powered Search

OR

REQUEST DOCUMENT
39
0

Document information


Connected school, study & course


About the document


Uploaded On

Mar 02, 2022

Number of pages

13

Written in

Seller


seller-icon
Topmentor

Member since 2 years

67 Documents Sold


Additional information

This document has been written for:

Uploaded

Mar 02, 2022

Downloads

 0

Views

 39

Document Keyword Tags

Recommended For You

Get more on EXAM PROCTORED »

$14.00
What is Browsegrades

In Browsegrades, a student can earn by offering help to other student. Students can help other students with materials by upploading their notes and earn money.

We are here to help

We're available through e-mail, Twitter, Facebook, and live chat.
 FAQ
 Questions? Leave a message!

Follow us on
 Twitter

Copyright © Browsegrades · High quality services·